MathSciNet Relay Station
MathSciNet bibliographic data
MR2661542 (2011j:16025) 16G20 (16G70)
Chen, Bo The Gabriel-Roiter submodules of simple homogeneous modules. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3415–3424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement